DOI QR코드

DOI QR Code

ASYMPTOTIC PROPERTIES OF THE HYPERBOLIC METRIC ON THE SPHERE WITH THREE CONICAL SINGULARITIES

  • Zhang, Tanran
  • Received : 2013.07.22
  • Published : 2014.09.30

Abstract

The explicit formula for the hyperbolic metric ${\lambda}_{{\alpha},{\beta},{\gamma}}(z){\mid}dz{\mid}$ on the thrice-punctured sphere $\mathbb{P}{\backslash}\{0,1,{\infty}\}$ with singularities of order 0 < ${\alpha}$, ${\beta}$ < 1, ${\gamma}{\leq}1$, ${\alpha}+{\beta}+{\gamma}$ > 2 at 0, 1, ${\infty}$ was given by Kraus, Roth and Sugawa in [9]. In this article we investigate the asymptotic properties of the higher order derivatives of ${\lambda}_{{\alpha},{\beta},{\gamma}}(z)$ near the origin and give more precise descriptions for the asymptotic behavior of ${\lambda}_{{\alpha},{\beta},{\gamma}}(z)$.

Keywords

conical singularities;hyperbolic metrics;special functions

References

  1. M. Abramowitz and I. A. Stegun, Handbook of Mathematical Functions With Formulas, Graphs and Mathematical Tables, Dover, New York, 1964.
  2. G. D. Anderson, T. Sugawa, M. K. Vamanamurthy, and M. Vuorinen, Hypergeometric functions and hyperbolic metric, Comput. Methods Funct. Theory 9 (2009), no. 1, 269-284. https://doi.org/10.1007/BF03321727
  3. B. T. Gill and T. H. MacGregor, Derivatives of the hyperbolic density near an isolated boundary point, Rocky Mountain J. Math. 36 (2006), no. 6, 1873-1884. https://doi.org/10.1216/rmjm/1181069350
  4. M. Heins, On a class of conformal metrics, Nagoya Math. J. 21 (1962), 1-60. https://doi.org/10.1017/S002776300002376X
  5. D. Kraus and O. Roth, Conformal metrics, Ramanujan Math. Society, Lecture Notes Series 19 (2013), 41-83.
  6. D. Kraus and O. Roth, On the isolated singularities of the solutions of the Gaussian curvature equation for nonnegative curvature, J. Math. Anal. Appl. 345 (2008), no. 2, 628-631. https://doi.org/10.1016/j.jmaa.2008.04.052
  7. D. Kraus and O. Roth, The behaviour of solutions of the Gaussian curvature equation near an isolated boundary point, Math. Proc. Cambridge Philos. Soc. 145 (2008), no. 3, 643-667. https://doi.org/10.1017/S0305004108001618
  8. D. Kraus, O. Roth, and St. Ruscheweyh, A boundary version of Ahlfors' lemma, locally complete conformal metrics and conformally invariant reflection principles for analytic maps, J. Anal. Math. 101 (2007), 219-256. https://doi.org/10.1007/s11854-007-0009-x
  9. D. Kraus, O. Roth, and T. Sugawa, Metrics with conical singularities on the sphere and sharp extensions of the theorems of Landau and Schottky, Math. Z. 267 (2011), no. 3-4, 851-868. https://doi.org/10.1007/s00209-009-0649-x
  10. D. Minda, The density of the hyperbolic metric near an isolated boundary point, Com-plex Variables Theory Appl. 32 (1997), no. 4 331-340. https://doi.org/10.1080/17476939708814999
  11. J. Nitsche, Uber die isolierten Singularitaten der Losungen von ${\Delta}u=e^u$, Math. Z. 68 (1957), 316-324. https://doi.org/10.1007/BF01160351
  12. E. Picard, De l'integration de l'equation differentielles ${\Delta}u=e^u$ sur une surface de Riemann fermee, J. Reine Angew. Math. 130 (1905), 243-258.
  13. M. Troyanov, Prescribing curvature on compact surfaces with conical singularities, Trans. Amer. Math. Soc. 324 (1991), no. 2, 793-821. https://doi.org/10.1090/S0002-9947-1991-1005085-9
  14. S. T. Yau, A general Schwarz lemma for Kahler manifolds, Amer. J. Math. 100 (1978), no. 1, 197-203. https://doi.org/10.2307/2373880
  15. T. Zhang, Variants of Ahlfors' lemma and properties of the logarithmic potentials, In-teractions between real and complex analysis, 33-47, Sci. Technics Publ. House, Hanoi, 2012.
  16. T. Zhang, A note on the asymptotic behavior of conformal metrics with negative curvatures near isolated singularities, (submitted) arXiv: 1304.2004 [math.CV].